Untersuchungen über das Zornsche Lemma
Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 170-180
Cet article a éte moissonné depuis la source Numdam
@article{CM_1967__18_1-2_170_0,
author = {Felgner, Ulrich},
title = {Untersuchungen \"uber das {Zornsche} {Lemma}},
journal = {Compositio Mathematica},
pages = {170--180},
year = {1967},
publisher = {P. Noordhoff N. V., Groningen},
volume = {18},
number = {1-2},
mrnumber = {231722},
zbl = {0168.25304},
language = {de},
url = {http://geodesic.mathdoc.fr/item/CM_1967__18_1-2_170_0/}
}
Felgner, Ulrich. Untersuchungen über das Zornsche Lemma. Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 170-180. http://geodesic.mathdoc.fr/item/CM_1967__18_1-2_170_0/
